MathSciNet Relay Station
MathSciNet bibliographic data
MR2546948 37D05 (37E99 57N10)
Yu, Bin Lorenz like Smale flows on three-manifolds. Topology Appl. 156 (2009), no. 15, 2462–2469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement